# SDR FDEA202011082792

- Difficulty date: November 8, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 85,747 hours, 21,317 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARC05835
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, TRAILING EDGE INBOARD ISLAND UPPER FORWARD SKIN LOWER SURFACE   FINGER DOUBLER AT XW 383 FOUND DELAMINATION.  LEFT WING TRAILING EDGE INBOARD ISLAND UPPER FORWARD SKIN LOWER SURFACE FINGER DOUBLER AT XW 383.  REPAIR CARRIED OUT, AS PER SRM 57-50-01-2R, FIGURE 203 REPAIR 6.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
